# SDR HNAA2018041100080

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 46,174 hours, 39,765 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTED POSSIBLE ELECTRICAL ODOR IN CABIN.  MX UNABLE TO DUPLICATE DISCREPANCY. NO ELECTRICAL ODOR PRESENT IN ACFT AT THIS TIME. NO OBVIOUS DEFECTS NOTED, OK FOR SERVICE.
